# SDR UALA2010120704479

- Difficulty date: December 7, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 64,871 hours, 23,890 cycles
- Engine: Pwa PW2040
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING BETWEEN ROW 9 AND 13 IS INOP.   RECONNECTED POWER FEEDER TO POWER STRIP, AND REPLACED EMERGENCY TRACK COVER, P-N 560-0801.
